A solution of a problem of R. Sikorski

Shin'ichi Kinoshita

Fundamenta Mathematicae (1953)

  • Volume: 40, Issue: 1, page 39-41
  • ISSN: 0016-2736

How to cite


Kinoshita, Shin'ichi. "A solution of a problem of R. Sikorski." Fundamenta Mathematicae 40.1 (1953): 39-41. <http://eudml.org/doc/213328>.

author = {Kinoshita, Shin'ichi},
journal = {Fundamenta Mathematicae},
keywords = {topology},
language = {eng},
number = {1},
pages = {39-41},
title = {A solution of a problem of R. Sikorski},
url = {http://eudml.org/doc/213328},
volume = {40},
year = {1953},

AU - Kinoshita, Shin'ichi
TI - A solution of a problem of R. Sikorski
JO - Fundamenta Mathematicae
PY - 1953
VL - 40
IS - 1
SP - 39
EP - 41
LA - eng
KW - topology
UR - http://eudml.org/doc/213328
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.